MathSciNet Relay Station
MathSciNet bibliographic data
MR813835 (87a:30029) 30C50 (30C45)
Hu, Ke Coefficients of odd univalent functions. Proc. Amer. Math. Soc. 96 (1986), no. 1, 183–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement